PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 66 | 1 | 77-84
Tytuł artykułu

On the disjoint (0,N)-cells property for homogeneous ANR's

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A metric space (X,ϱ) satisfies the disjoint (0,n)-cells property provided for each point x ∈ X, any map f of the n-cell $B^{n}$ into X and for each ε > 0 there exist a point y ∈ X and a map $g:B^{n} → X$ such that ϱ(x,y) < ε, $\widehat{ϱ}(f,g) < ε$ and $y ∉ g(B^{n})$. It is proved that each homogeneous locally compact ANR of dimension >2 has the disjoint (0,2)-cells property. If dimX = n > 0, X has the disjoint (0,n-1)-cells property and X is a locally compact $LC^{n-1}$-space then local homologies satisfy $H_{k}(X,X-x) = 0$ for k < n and H_{n}(X,X-x) ≠ 0.
Rocznik
Tom
66
Numer
1
Strony
77-84
Opis fizyczny
Daty
wydano
1993
otrzymano
1993-02-22
Twórcy
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] R. H. Bing and K. Borsuk, Some remarks concerning topologically homogeneous spaces, Ann. of Math. 81 (1965), 100-111.
  • [2] K. Borsuk, Theory of Retracts, PWN-Polish Sci. Publ., Warszawa, 1967.
  • [3] J. J. Charatonik and T. Maćkowiak, Around Effros' theorem, Trans. Amer. Math. Soc. 298 (1986), 579-602.
  • [4] R. J. Daverman, Detecting the disjoint disks property, Pacific J. Math. 93 (1981), 277-298.
  • [5] R. J. Daverman, Decompositions of Manifolds, Academic Press, Orlando, 1986.
  • [6] P. Krupski, Homogeneity and Cantor manifolds, Proc. Amer. Math. Soc. 109 (1990), 1135-1142.
  • [7] P. Krupski, Recent results on homogeneous curves and ANR's, Topology Proc. 16 (1991), 109-118.
  • [8] J. M. Łysko, On homogeneous ANR-spaces, in: Proc. Internat. Conf. on Geometric Topology, PWN-Polish Sci. Publ., Warszawa, 1980, 305-306.
  • [9] J. van Mill, Infinite-Dimensional Topology, North-Holland, Amsterdam, 1989.
  • [10] W. J. R. Mitchell, General position properties of ANR's, Math. Proc. Cambridge Philos. Soc. 92 (1982), 451-466.
  • [11] E. H. Spanier, Algebraic Topology, McGraw-Hill, New York, 1966.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv66i1p77bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.